MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records for complained component has been performed and did not highlight any anomaly.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery has been performed on (b)(6) 2026, due to loosening of joint and dislocation.During the revision surgery pre-existing smr reverse liner +6mm dia.40mm (pn 1365.50.820, lot.24at3ve) has been explanted and replaced with smr reverse liner retentive +6mm dia.40mm (pn 1365.50.821).Surgery has been completed as intended.Previous surgery occurred on (b)(6) 2026.Patient date of birth is (b)(6) 1953.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25134380
Report Number3008021110-2026-00200
Device Sequence Number13090316
Product Code PHX
UDI-Device Identifier08033390102940
UDI-Public8033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Device Lot Number24AT3VE
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexUnknown